# SDR KBMA119506

- Difficulty date: August 8, 2002
- Submitted: August 28, 2002
- Operation: Air carrier
- Aircraft: N1188P
- Make and model: Snias AS350BA
- Aircraft serial: 2347
- Engine: Tmeca ARRIEL1B
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Bracket
- Part number: 0307048520
- Condition: Cracked
- Location: Igniter
- Part time: 11,699 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE IGNITER SUPPORT BRACKET CRACKED.  REPLACED WITH NEW BRACKET.
